MathSciNet Relay Station
MathSciNet bibliographic data
MR1866031 28A78 (28A15 28A80 37A05 37C40 60J05)
Hu, Tian-You; Lau, Ka-Sing; Wang, Xiang-Yang On the absolute continuity of a class of invariant measures. Proc. Amer. Math. Soc. 130 (2002), no. 3, 759–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement